Alert archive / Texas / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 158, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Oct 4, 2009, 6:34 PM CDT for Val Verde County, Texas. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 4, 2009, 6:34 PM CDT (23:34 UTC)
- Expired
- Oct 4, 2009, 7:30 PM CDT
- In force
- 56 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
County Val Verde County, TX
The radar
The Laughlin AFB radar (KDFX), 149 km from the middle of the area, began a volume at 23:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDRT), launched 12:00Z, 11.6 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 488 J/kg
- Mixed-layer CIN
- -134 J/kg
- Mixed-layer LCL
- 559 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 130 m²/s²
- 0-3 km storm-relative helicity
- 250 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KEWX 042334
SVREWX
TXC465-050030-
/O.NEW.KEWX.SV.W.0158.091004T2334Z-091005T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
634 PM CDT SUN OCT 4 2009
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
VAL VERDE COUNTY...
* UNTIL 730 PM CDT.
* AT 632 PM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 18 MILES
NORTHWEST OF PUMPVILLE...OR 31 MILES NORTHWEST OF LANGTRY...AND
MOVING SOUTHEAST AT 30 MPH.
* SOME LOCATIONS IN THE WARNING INCLUDE PANDALE AND OSMAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
&&
LAT...LON 3027 10177 3028 10176 3027 10137 2977 10147
2976 10149 2976 10155 2978 10156 2977 10157
2976 10159 2990 10177
TIME...MOT...LOC 2333Z 298DEG 27KT 3015 10189
$$3 follow-up statements
000
WWUS54 KEWX 042359
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
659 PM CDT SUN OCT 4 2009
TXC465-050030-
/O.CON.KEWX.SV.W.0158.000000T0000Z-091005T0030Z/
VAL VERDE TX-
659 PM CDT SUN OCT 4 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR VAL VERDE COUNTY...
AT 657 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES NORTHEAST
OF PUMPVILLE...OR 14 MILES NORTHWEST OF LANGTRY...MOVING SOUTHEAST AT
30 MPH.
SOME LOCATIONS IN THE WARNING AREA INCLUDE OSMAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
&&
LAT...LON 3027 10177 3028 10176 3027 10137 2977 10147
2976 10149 2976 10155 2978 10156 2977 10157
2976 10159 2990 10177
TIME...MOT...LOC 2359Z 303DEG 27KT 3000 10164
$$000 WWUS54 KEWX 050018 SVSEWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 718 PM CDT SUN OCT 4 2009 TXC465-050030- /O.CON.KEWX.SV.W.0158.000000T0000Z-091005T0030Z/ VAL VERDE TX- 718 PM CDT SUN OCT 4 2009 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR VAL VERDE COUNTY... AT 718 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER VAL VERDE COUNTY...OR 8 MILES NORTH OF LANGTRY...MOVING SOUTHEAST AT 30 MPH. THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. && LAT...LON 2998 10166 3006 10141 2977 10147 TIME...MOT...LOC 0019Z 304DEG 26KT 2992 10152 $$
000 WWUS54 KEWX 050031 SVSEWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 731 PM CDT SUN OCT 4 2009 TXC465-050039- /O.EXP.KEWX.SV.W.0158.000000T0000Z-091005T0030Z/ VAL VERDE TX- 731 PM CDT SUN OCT 4 2009 ...THE SEVERE THUNDERSTORM WARNING FOR VAL VERDE COUNTY WILL EXPIRE AT 730 PM CDT... AT 729 PM...NATIONAL WEATHER SERVICE METEOROLOGISTS INDICATED THAT THE STORM THAT PROMPTED THE WARNING OVER FAR WESTERN VAL VERDE COUNTY WAS NO LONGER SEVERE. HOWEVER...THIS STORM WILL CONTINUE TO PRODUCE FREQUENT LIGHTNING...VERY HEAVY DOWNPOURS AND SMALL HAIL AS IT MOVES INTO CENTRAL VAL VERDE COUNTY. LAT...LON 2998 10166 3006 10141 2977 10147 TIME...MOT...LOC 0029Z 304DEG 26KT 2988 10145 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 4, 3:00 PM CDT, 3 hours 34 minutes earlier.
Area forecast discussion, Oct 4, 3:00 PM CDT, 3 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 300 PM CDT SUN OCT 4 2009 .DISCUSSION... THIS AFTERNOON SHOWERS AND THUNDERSTORMS WERE ONGOING ALONG AND NORTH OF A LINE FROM FREDERICKSBURG EASTWARD TO LA GRANGE. THIS ACTIVITY WAS OCCURRING ALONG THE QUASI-STATIONARY FRONTAL BOUNDARY. THE RADAR LOOP ALSO DEPICTS CONVECTION BEGINNING TO FIRE SOUTH OF THIS BOUNDARY...MOVING NORTHEASTWARD RESULTING IN MERGING CELLS. THUS THE THREAT OF HEAVY RAINFALL AND FLASH FLOODING CONTINUES ACROSS THE WATCH AREA THROUGH 7 PM THIS EVENING. RAIN WILL CONTINUE IN THE FORECAST FOR ALL OF THIS WEEK. SOUTH CENTRAL TEXAS WILL REMAIN IN THE GULF MOISTURE AND MINOR DISTURBANCES IN THE SOUTHWEST FLOW ALOFT WILL AID IN DAY TO DAY CONVECTION. RAIN CHANCES WILL INCREASE TUESDAY INTO WEDNESDAY AS A WEAK FRONTAL BOUNDARY MOVES INTO THE HILL COUNTRY AND BECOMES STATIONARY. THIS BOUNDARY WILL MOVE NORTH OF OUR CWFA ON WEDNESDAY NIGHT. THE BEST CHANCE FOR SHOWERS AND THUNDERSTORMS THIS WEEK WILL BE ON FRIDAY. THIS WILL BE ASSOCIATED WITH A COLD FRONT THAT WILL ACTUALLY MOVE THROUGH SOUTH CENTRAL TEXAS...REACHING THE GULF COAST FRIDAY EVENING. A DRY AND STABLE AIRMASS WILL FOLLOW THE FROPA WHICH WILL RESULT IN A DRY AND MILD UPCOMING WEEKEND. GFS AND ECMWF ARE IN FAIRLY GOOD AGREEMENT ATTM...SO THE FCST IS BASE ON THE GFS. NAM TEMPS AND POPS ARE THE OUTLIER THIS TIME AROUND. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 67 84 76 91 75 / 40 30 20 40 30 AUSTIN BERGSTROM INTL AIRPORT 67 84 74 91 74 / 40 30 20 40 30 NEW BRAUNFELS MUNI AIRPORT 69 86 74 92 74 / 40 30 20 30 30 BURNET MUNI AIRPORT 65 80 74 89 71 / 40 30 20 40 40 DEL RIO INTL AIRPORT 71 89 76 91 76 / 20 20 20 30 20 GEORGETOWN MUNI AIRPORT 66 82 74 89 72 / 40 30 20 40 40 HONDO MUNI AIRPORT 72 88 75 92 75 / 30 20 20 30 20 SAN MARCOS MUNI AIRPORT 67 85 74 91 74 / 40 30 20 30 30 LA GRANGE - FAYETTE REGIONAL 68 86 75 91 75 / 40 30 20 30 20 SAN ANTONIO INTL AIRPORT 72 86 77 91 76 / 40 30 20 30 30 STINSON MUNI AIRPORT 72 88 76 92 76 / 40 20 20 20 20 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING COUNTIES: ATASCOSA...BASTROP...BEXAR...BLANCO...BURNET...CALDWELL... COMAL...DE WITT...FAYETTE...GILLESPIE...GONZALES...GUADALUPE... HAYS...KARNES...KENDALL...LAVACA...LEE...LLANO...TRAVIS... WILLIAMSON...WILSON. && 13/02
Hazardous weather outlook, Oct 4, 3:29 PM CDT, 3 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 329 PM CDT SUN OCT 4 2009 TXZ171>173-188>194-205>209-220>225-052030- LLANO-BURNET-WILLIAMSON-GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS- BASTROP-LEE-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-ATASCOSA- WILSON-KARNES-GONZALES-DE WITT-LAVACA- 329 PM CDT SUN OCT 4 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...LATE THIS AFTERNOON AND TONIGHT... A FLASH FLOOD WATCH IS IN EFFECT UNTIL 7 PM. UPPER LEVEL DISTURBANCES WILL MOVE ACROSS SOUTH CENTRAL TEXAS LATE THIS AFTERNOON INTO THE EARLY EVENING HOURS. THIS FEATURE WILL COMBINE WITH DEEP ATMOSPHERIC MOISTURE AND A COOL FRONTAL BOUNDARY TO RESULT IN SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS THROUGH EARLY EVENING. LOCALLY HEAVY RAINFALL IS EXPECTED. NEW RAINFALL AMOUNTS WILL AVERAGE TWO TO FOUR INCHES. ISOLATED HIGHER TOTALS OF UP TO FIVE INCHES IS POSSIBLE. THE ADDITIONAL RAINFALL MAY QUICKLY RUNOFF AND CAUSE FLASH FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. TXZ183>187-202>204-217>219-228-052030- VAL VERDE-EDWARDS-REAL-KERR-BANDERA-KINNEY-UVALDE-MEDINA-MAVERICK- ZAVALA-FRIO-DIMMIT- 329 PM CDT SUN OCT 4 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... UPPER LEVEL DISTURBANCES WILL WILL CONTINUE MOVING ACROSS SOUTH CENTRAL TEXAS LATE THIS AFTERNOON AND TONIGHT. THIS FEATURE WILL COMBINE WITH DEEP ATMOSPHERIC MOISTURE AND RESULT IN SCATTERED SHOWERS AND THUNDERSTORMS. NEW RAINFALL AMOUNTS WILL AVERAGE ONE QUARTER TO ONE HALF OF AN INCH. ISOLATED HIGHER TOTALS OF ONE AND A HALF TO TWO INCHES ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, Oct 4, 1:13 PM CDT, 5 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
113 PM CDT SUN OCT 04 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0103 PM FLASH FLOOD 1 WNW ROUND ROCK 30.52N 97.69W
10/04/2009 WILLIAMSON TX TRAINED SPOTTER
SPOTTER REPORTED STREET FLOODING IN THE BRUSHY CREEK
AREA.
&&
EVENT NUMBER EWX0900154
CJMLocal storm report, Oct 4, 2:29 PM CDT, 4 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
229 PM CDT SUN OCT 04 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0220 PM HEAVY RAIN 5 NNE PFLUGERVILLE 30.50N 97.59W
10/04/2009 M1.80 INCH TRAVIS TX COCORAHS
1.80 INCHES NORTH OF PFLUGERVILLE WITH 1.75 INCHES OVER
THE PAST 70 MINS.
&&
EVENT NUMBER EWX0900155
CJMLocal storm report, Oct 4, 2:49 PM CDT, 3 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
249 PM CDT SUN OCT 04 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0234 PM FLASH FLOOD 2 NNE JONESTOWN 30.52N 97.92W
10/04/2009 TRAVIS TX DEPT OF HIGHWAYS
23400 BLOCK OF NAMELESS RD CLOSED DUE TO HIGH WATER
&&
EVENT NUMBER EWX0900156
JPBLocal storm report, Oct 4, 3:20 PM CDT, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
320 PM CDT SUN OCT 04 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0315 PM FLOOD 4 SSW JOLLYVILLE 30.40N 97.78W
10/04/2009 TRAVIS TX PUBLIC
BULL CREEK ON OLD SPICE RD AT CROSSING NUMBER7 IS
FLOODED... FLOOD GAUGE IS AT 18 INCHES
&&
EVENT NUMBER EWX0900157
AKFLocal storm report, Oct 4, 3:34 PM CDT, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
334 PM CDT SUN OCT 04 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0332 PM FLASH FLOOD 2 NE PFLUGERVILLE 30.46N 97.60W
10/04/2009 TRAVIS TX TRAINED SPOTTER
PFLUGER LANE ROAD IMPASSABLE DUE TO FLOODING ABOUT A
FOURTH OF A MILE WEST OF TOLL ROAD 130.
&&
EVENT NUMBER EWX0900158
CJMLocal storm report, Oct 4, 4:20 PM CDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
420 PM CDT SUN OCT 04 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0315 PM FLOOD 4 SSW JOLLYVILLE 30.40N 97.78W
10/04/2009 TRAVIS TX EMERGENCY MNGR
THERE IS NO FLOODING AT BULL CREEK ON OLD SPICE RD AT
CROSSING NUMBER 7.
&&
CORRECTED EVENT
EVENT NUMBER EWX0900157
AKFThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 3, 7:11 PM CDT | Flash Flood Warning | EWX | Bastrop, Fayette | 2 hr |
| Oct 3, 9:25 PM CDT | Areal Flood Advisory | EWX | Bexar, Caldwell, Comal, Guadalupe, Hays | 110 min |
| Oct 4, 12:04 AM CDT | Areal Flood Advisory | EWX | Bexar | 116 min |
| Oct 4, 12:57 AM CDT | Areal Flood Advisory | EWX | Atascosa, Bexar, Wilson | 108 min |
| Oct 4, 3:06 AM CDT | Areal Flood Advisory | EWX | Bexar, Comal, Guadalupe, Hays | 114 min |
| Oct 4, 3:12 AM CDT | Flash Flood Warning | EWX | Bexar | 2 hr |
| Oct 4, 3:59 AM CDT | Flash Flood Watch | EWX | Atascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 19 more | 21 hr |
| Oct 4, 4:41 AM CDT | Flash Flood Warning | EWX | Gonzales, Guadalupe, Wilson | 2 hr |
| Oct 4, 5:11 AM CDT | Flash Flood Warning | EWX | Bexar | 2 hr |
| Oct 4, 5:55 AM CDT | Flash Flood Warning | EWX | Comal, Guadalupe | 80 min |
| Oct 4, 6:36 AM CDT | Areal Flood Advisory | EWX | Atascosa, Frio | 114 min |
| Oct 4, 6:46 AM CDT | Flash Flood Warning | EWX | DeWitt, Gonzales | 4 hr |
| Oct 4, 7:07 AM CDT | Flash Flood Warning | EWX | Bexar | 3 hr |
| Oct 4, 7:15 AM CDT | Flash Flood Warning | EWX | Comal, Guadalupe, Wilson | 3 hr |
| Oct 4, 8:25 AM CDT | Areal Flood Advisory | EWX | Karnes | 110 min |
| Oct 4, 8:41 AM CDT | Flash Flood Warning | EWX | Lavaca | 3 hr |
| Oct 4, 12:26 PM CDT | River Flood Warning | EWX | DeWitt | 69 hr |
| Oct 4, 12:26 PM CDT | River Flood Warning | EWX | DeWitt | 45 hr |
| Oct 4, 12:35 PM CDT | River Flood Warning | EWX | Comal, Guadalupe | 4 hr |
| Oct 4, 1:16 PM CDT | River Flood Warning | EWX | Bexar, Wilson | 30 hr |
| Oct 4, 1:16 PM CDT | River Flood Warning | EWX | Bexar | 27 hr |
| Oct 4, 1:19 PM CDT | Areal Flood Advisory | EWX | Blanco, Burnet, Llano, Travis, Williamson | 116 min |
| Oct 4, 2:34 PM CDT | Areal Flood Advisory | EWX | Bastrop, Lee | 116 min |
| Oct 4, 3:07 PM CDT | Areal Flood Advisory | EWX | Caldwell | 113 min |
| Oct 4, 3:26 PM CDT | Flash Flood Warning | EWX | Lee | 78 min |
| Oct 4, 3:46 PM CDT | Areal Flood Advisory | EWX | Fayette | 119 min |
| Oct 4, 5:22 PM CDT | Areal Flood Advisory | EWX | DeWitt, Gonzales, Lavaca | 3 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.